| Model Number |
900SFC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/12/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this tricuspid annuloplasty ring, the ring was explanted during the same procedure.The physician noted that the patients native valve was beyond repair and implanted a non medtronic valve instead.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.